# SDR 2007UALA01589

- Difficulty date: May 19, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 70,449 hours, 8,842 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, FWD BULKHEAD PARTITION AND E&E RACK SUPPORT STRUCTURE DAMAGED AT STA 460 CARGO FLOOR LEVEL BETWEEN LBL 5.5 & LBL 45.5.  DAMAGE TO SKIN AND INTERNAL STRUCTURE.  [SUP 06-01-07]  MAJOR REPAIR ACCOMPLISHED:  REMOVED FWD BULKHEAD LOWER SKIN. MFG'D AND INSTALLED NEW SKIN IN FWD CARGO FWD WALL LOWER CLOSEOUT SKIN. REMOVED E&E RACK LOWER WEB SUPPORT. REPAIRED WEB SUPPORT & INSTALLED.
